| Catalog Number |
MB3555 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Neck Pain (2433)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that two mobi-c cervical implants migrated post-operatively as a result of a car accident, causing cervical pain.A revision surgery was performed.This is report two of two for this event.
Additional Manufacturer Narrative
D4: the udi number is unknown because the part and lot numbers are not available.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3004788213-2025-00046.
Additional Manufacturer Narrative
The accident date was on (b)(6) 2024.H3: it was initially reported that the device was returned, but this was in error.The device was not returned for evaluation.H6: additional method code: 4110.Corrections in b7, d9 and h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned, however an x-ray image was provided which shows that the devices were no longer attached to the bone.Root cause: this event could possibly be attributed to trauma received during the reported car crash.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description
Additional Manufacturer Narrative
Corrections in d1, d4: catalog, lot, & udi, d9, and h3.Additional information in d4: expiration date, and h4.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.H6: additional method code: 4110.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was evaluated.The articulating surface of the polyethylene insert showed discoloration, surface deformation, burnishing, multidirectional scratches and remnants of machining marks.The superior and inferior endplates showed evidence iatrogenic damage.Additionally, an x-ray image was provided which shows that the devices were no longer attached to the bone.Root cause: this event could possibly be attributed to trauma received during the reported car crash.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description